# SDR K11A2024091300283

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 69,759 hours, 47,641 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Tripped
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT BLEED TRIP AT FL36. CABIN PRESSURE ALTITUDE BEGAN TO CLIMB. AFTER EXPEDITED DESCENT PRESSED BLEED TRIP RESET, AND THE BLEED TRIP LIGHT EXTINGUISHED. CABIN PRESSURE CONTROLLABLE.   PERFORMED ENGINE RUN IAW AMM 71-00-00 AND LEAK CHECK ON ENGINE BLEED SYSTEM IAW AMM 36-11-05, OPS AND LEAK CHECK GOOD NO DEFECTS NOTED AT TIME.
